# SDR P5CA2023082300076

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 21,652 hours, 2,778 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT EICAS MSG. ENG STARTER CUTOUT L( RESTORED AC TO ORIGINAL CONFIGURATION FROM DDG 80-11-03. REPINNED WIRE W1051-0557-24 INTO PIN #7 AT LEFT ENG STARTER SOLENOID CONNECTOR DS80100 IAW SWPM 20-63-02. ENGINE TEST RUN NORMAL IAW AMM 71-00-00. THIS CLEARS DMI 191813. )
